Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Algebraic determination of fiberwise PL involutions

Authors: Hayon Kim, Jehpill Kim and Kyung Whan Kwun
Journal: Trans. Amer. Math. Soc. 267 (1981), 125-131
MSC: Primary 57N10
MathSciNet review: 621977
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some fiberwise PL involutions on fibered $ 3$-manifolds induce the obvious automorphism of the fundamental group. It is shown that this expected behavior of the fundamental group in turn characterizes such fiberwise involutions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N10

Retrieve articles in all journals with MSC: 57N10

Additional Information

Keywords: PL involutions, fibering, fiberwise, fibered $ 3$-manifolds
Article copyright: © Copyright 1981 American Mathematical Society